Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3690421, 10 pages
Research Article

On the Existence of Coincidence and Common Fixed Point of Two Rational Type Contractions and an Application in Dynamical Programming

1Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt
2Department of Basic Science, Faculty of Computers and Informatics, Suez Canal University, Ismailia, Egypt

Received 29 March 2016; Revised 23 May 2016; Accepted 12 June 2016

Academic Editor: Pasquale Vetro

Copyright © 2016 Ahmed H. Soliman and Tamer Nabil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ahmed H. Soliman, “Fixed point theorems for a generalized contraction mapping of rational type in symmetric spaces,” Journal of the Egyptian Mathematical Society, 2017. View at Publisher · View at Google Scholar
  • Ahmed H. Soliman, and Tamer Nabil, “Some Results on N-Tupled Coincidence and Fixed Points of Graphs on Metric Spaces and an Application to Integral Equations,” Journal of Function Spaces, vol. 2018, pp. 1–14, 2018. View at Publisher · View at Google Scholar